MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ERYTYPE® S ABO CONFIRM; ERYTYPE S ABO CONFIRM

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ERYTYPE® S ABO CONFIRM; ERYTYPE S ABO CONFIRM
Catalog Number 806130100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false positive reaction of one control with anti-b on erytype s abo confirm when used on tango infinity.The customer used the control reagents (control 1, 2 and 3) of hemobioscience.Control 2 is supposed to be bloodgroup o rh(d) pos, but it yielded the result bloodgroup b rh(d) pos on erytype s abo confirm on tango infinity.After cleaning and rinsing the instrument customer repeated the testing with the same reagents and yielded correct results.The customer did not return the supposedly defective product, but the control that had caused a false positive test result: control 1, 2 and 3.Therefore our quality control laboratory tested their retained sample of erytype s abo confirm with the controls on tango infinity.The controls reacted as expected.Additionally the retention sample was tested with different positive and negative red blood cells.All positive and negative reactions were correct.We did not observe any false positive reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of erytype s abo confirm functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ERYTYPE® S ABO CONFIRM
Common Device Name
ERYTYPE S ABO CONFIRM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6656150
Report Number9610824-2017-00041
Device Sequence Number211149
Product Code KSZ
UDI-Device Identifier07611969965670
UDI-Public(01)07611969965670(17)180408(10)8641140
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2018
Device Catalogue Number806130100
Device Lot Number8641140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1